# SDR SWAA2021062378205

- Difficulty date: May 27, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 70,552 hours, 41,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Cracked
- Location: Seat Row 10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT ROW 10 L/H EXIT SING CRACK ; / REMOVED AND REPLACED MAIN CABIN SEAT ROW #10 L/H EXIT SIGN AS PER B-737-700 AMM 33-51- 01-960-802.; VERIFIED 1
